# SDR FDKA200706284

- Difficulty date: June 17, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 8,060 hours, 8,092 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6203 ATL-CAE (0443 PHX LCL).  AUTO PILOT FAIL MESSAGE.  MX RESET THE AUTO PILOT AND OPS CHECK NORMAL ON THE GROUND.
